# SDR ASOA201101341

- Difficulty date: July 17, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 17,515 hours, 16,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 83342
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHTS 8 AND 9 INOP.  R & R NR 4 EMERGENCY BATTERY PACK IAW AMM 33-51-04, OPS CHECK GOOD.
